Isotypic faithful 2-representations of J-simple fiat 2-categories

Volodymyr Mazorchuk, Vanessa Miemietz

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)
7 Downloads (Pure)

Abstract

We introduce the class of isotypic 2-representations for finitary 2-categories and the notion of inflation of 2-representations. Under some natural assumptions we show that isotypic 2-representations are equivalent to inflations of cell 2-representations.
Original languageEnglish
Pages (from-to)411-434
Number of pages24
JournalMathematische Zeitschrift
Volume282
Issue number1
Early online date26 Oct 2015
DOIs
Publication statusPublished - Feb 2016

Cite this